# SDR SWAA2021033145380

- Difficulty date: January 29, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 27,919 hours, 12,310 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT. FLOOR PANEL120DF EDGE HAS CORROSION / VERIFIED CORROSION DAMAGE TO BE 48' IN LENGTH LIMIT = 20' IN LENGTH PANEL 120DF IS OUT OF LIMITS IAW SRM 53-00-53-1A-1 FIG 102 FABRICATED NEW PANEL IAW AMM 25-52-01-201-801 AND B 737-800 DWG 453A1610 REV F TREATED AND PRIMED LOWER SURFACE OF PANEL IAW AMM 51-21-41-370-801 AND AMM 51-21-72-370-804
